Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 59, Issue 1, Winter 2008  pp. 81-115.

On Schatten-von Neumann class properties of pseudodifferential operators. The Cordes-Kato method

Authors Gruia Arsu
Author institution: Institute of Mathematics of The Romanian Academy, Bucharest, P.O. Box 1-174, 014700, Romania

Summary:  We investigate the Schatten-class properties of pseudodifferential operators with the (revisited) method of Cordes and Kato. As symbol classes we use classes similar to those of Cordes in which the $L^{\infty }$-conditions are replaced by\ $L^{p}$-conditions, $1\leqslant p<\infty $.

Contents    Full-Text PDF